PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 138 | 1 | 1-24
Tytuł artykułu

Weighted spaces of holomorphic functions on Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We deal with weighted spaces $HV_0(U)$ and HV(U) of holomorphic functions defined on a balanced open subset U of a Banach space X. We give conditions on the weights to ensure that the weighted spaces of m-homogeneous polynomials constitute a Schauder decomposition for them. As an application, we study their reflexivity. We also study the existence of a predual. Several examples are provided.
Słowa kluczowe
Czasopismo
Rocznik
Tom
138
Numer
1
Strony
1-24
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-01-25
poprawiono
1999-02-18
Twórcy
autor
  • Departamento de Análisis Matemático, Universidad de Valencia, Doctor Moliner 50, 46100 Burjasot (Valencia), Spain. , Domingo.Garcia@uv.es
autor
  • Departamento de Análisis Matemático, Universidad de Valencia, Doctor Moliner 50, 46100 Burjasot (Valencia), Spain. , Manuel.Maestre@uv.es
autor
  • Departamento de Análisis Matemático, Universidad de Valencia, Doctor Moliner 50, 46100 Burjasot (Valencia), Spain. , Pilar.Rueda@uv.es
Bibliografia
  • [1] R. Alencar, On reflexivity and basis for $P(^mE)$, Proc. Roy. Irish Acad. 85A (1985), 131-138.
  • [2] R. Alencar, R. Aron and S. Dineen, A reflexive space of holomorphic functions in infinitely many variables, Proc. Amer. Math. Soc. 90 (1984), 407-411.
  • [3] J. M. Ansemil and S. Ponte, An example of quasinormable Fréchet function space which is not a Schwartz space, in: Functional Analysis, Holomorphy and Approximation theory, S. Machado (ed.), Lecture Notes in Math. 843, Springer, 1981, 1-8.
  • [4] R. Aron, B. Cole and T. Gamelin, Spectra of algebras of analytic functions on a Banach space, J. Reine Angew. Math. 415 (1991), 51-93.
  • [5] R. Aron, P. Galindo, D. García and M. Maestre, Regularity and algebras of analytic functions in infinite dimensions, Trans. Amer. Math. Soc. 348 (1996), 543-559.
  • [6] K. D. Bierstedt and J. Bonet, Biduality in Fréchet and (LB)-spaces, in: Progress in Functional Analysis, K. D. Bierstedt et al. (eds.), North-Holland Math. Stud. 170, North-Holland, Amsterdam, 1992, 113-133.
  • [7] K. D. Bierstedt, J. Bonet and A. Galbis, Weighted spaces of holomorphic functions on balanced domains, Michigan Math. J. 40 (1993), 271-297.
  • [8] K. D. Bierstedt, J. Bonet and J. Taskinen, Associated weights and spaces of holomorphic functions, Studia Math. 127 (1998), 137-168.
  • [9] K. D. Bierstedt, R. G. Meise and W. H. Summers, A projective description of weighted inductive limits, Trans. Amer. Math. Soc. 272 (1982), 107-160.
  • [10] K. D. Bierstedt and W. H. Summers, Biduals of weighted Banach spaces of analytic functions, J. Austral. Math. Soc. Ser. A 54 (1993), 70-79.
  • [11] O. Blasco and A. Galbis, On Taylor coefficients of entire functions integrable against exponential weights, preprint, Univ. of Valencia, 1998.
  • [12] J. Diestel, Sequences and Series in Banach Spaces, Grad. Texts in Math. 92, Springer, Berlin, 1984.
  • [13] S. Dineen, Complex Analysis in Locally Convex Spaces, North-Holland Math. Stud. 57, North-Holland, Amsterdam, 1981.
  • [14] S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer Monogr. Math., London, 1999.
  • [15] S. Dineen, Quasinormable spaces of holomorphic functions, Note Mat. 13 (1993), 155-195.
  • [16] P. Galindo, D. García and M. Maestre, Holomorphic mappings of bounded type on (DF)-spaces, in: Progress in Functional Analysis, K. D. Bierstedt et al. (eds.), North-Holland Math. Stud. 170, North-Holland, Amsterdam, 1992, 135-148.
  • [17] P. Galindo, D. García and M. Maestre, Holomorphic mappings of bounded type, J. Math. Anal. Appl. 166 (1992), 236-246.
  • [18] P. Galindo, M. Maestre and P. Rueda, Biduality in spaces of holomorphic functions, Math. Scand., to appear.
  • [19] A. Grothendieck, Sur les espaces (F) et(DF), Summa Brasil. Math. 3 (1954), no. 6, 57-122.
  • [20] N. J. Kalton, Schauder decompositions in locally convex spaces, Proc. Cambridge Philos. Soc. 68 (1970), 377-392.
  • [21] G. Köthe, Topological Vector Spaces I, Grundlehren Math. Wiss. 159, Springer, New York, 1969.
  • [22] W. Lusky, On the Fourier series of unbounded harmonic functions, preprint, Univ. Paderborn, 1998.
  • [23] M. Matos, On holomorphy in Banach spaces and absolute convergence of Fourier series, Portugal. Math. 45 (1988), 429-450.
  • [24] J. Mujica, Linearization of bounded holomorphic mappings on Banach spaces, Trans. Amer. Math. Soc. 324 (1991), 867-887.
  • [25] J. Mujica, Linearization of holomorphic mappings of bounded type, in: Progress in Functional Analysis, K. D. Bierstedt et al. (eds.), North-Holland Math. Stud. 170, North-Holland, Amsterdam, 1992, 149-162.
  • [26] G. Pólya and G. Szegő, Problems and Theorems in Analysis I, 4th ed., Springer, New York, 1970.
  • [27] A. Prieto, The bidual of spaces of holomorphic functions in infinitely many variables, Proc. Roy. Irish Acad. 92A (1992), 1-8.
  • [28] L. A. Rubel and A. L. Shields, The second duals of certain spaces of analytic functions, J. Austral. Math. Soc. 11 (1970), 276-280.
  • [29] P. Rueda, On the Banach-Dieudonné theorem for spaces of holomorphic functions, Quaestiones Math. 19 (1996), 341-352.
  • [30] R. Ryan, Application of topological tensor products to infinite dimensional holomorphy, Ph.D. thesis, Trinity College, Dublin, 1980.
  • [31] R. Ryan, Holomorphic mappings on $ℓ_1$, Trans. Amer. Math. Soc. 302 (1987), 797-811.
  • [32] K. R. Stromberg, An Introduction to Classical Real Analysis, Wadsworth, Belmont, 1981.
  • [33] W. H. Summer, Dual spaces of weighted spaces, Trans. Amer. Math. Soc. 151 (1970), 323-333.
  • [34] D. L. Williams, Some Banach spaces of entire functions, Ph.D. thesis, Univ. of Michigan, 1967.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv138i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.